MathSciNet Relay Station
MathSciNet bibliographic data
MR1377004 (97i:46108) 46L35 (20E08 22D25 46L55)
Ramagge, Jacqui; Robertson, Guyan Factors from trees. Proc. Amer. Math. Soc. 125 (1997), no. 7, 2051–2055.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement